MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR ( 0.47 MM) X 30 CM LENGTH; PICC

FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR ( 0.47 MM) X 30 CM LENGTH; PICC
Model Number P1PIC1.4-C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation included reviewing device history records, information from the user facility, and a photograph of the separated device provided by the surgeon.The investigation indicated no evidence of manufacturing related issues that could have contributed to the event.
 
Event or Problem Description
It was reported that the peripherally inserted central catheter (part p1pic1.4-c, lot 210046) was being removed from the patient when resistance was encountered and the catheter separated leaving a portion in the patient.The portion remaining in the patient was removed through a cutdown procedure during surgery.

Brand Name
POLYURETHANE, SINGLE LUMEN 1.4FR ( 0.47 MM) X 30 CM LENGTH
Common Device Name
PICC
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
MDR Report Key12700962
Report Number3007697249-2021-00002
Device Sequence Number14592690
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058(17)230122(10)210046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Model NumberP1PIC1.4-C
Device Lot Number210046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 MO